# SDR DALA2016112209193

- Difficulty date: November 21, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT CARGO BAY UNDER WASTE TANK, CORROSION AT STRINGER SPLICE 24L AT BS 887. MAINTENANCE REMOVED AND REPLACED STRINGER SPLICE IAW SRM 51-40-02 AND DWG 147A3287 SHT 32 REV A.
